Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Slow heart beat with lightheadedness. Should I be concerned?

Sep 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6162 Questions
At the moment, my pulse rate is 48 and I am lightheaded. I take a beta blocker (Nadolol). My dosage had recently been increased, but it had become regulated. Should I be concerned right now or just wait to see if the lightheadedness subsides?
Posted Fri, 22 Nov 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Het Ram Bishnoi 3 hours later
Brief Answer: You should be concerned now Detailed Answer: Hello XXXX, Thanks for the query to H.C.M. Forum. You are taking beta blockers 80 mg twice in a day. Heart beat is 48 / minute. At the age of 51 years , slow heart beat with lightheadedness is concerning .The slow heart beat is an indication of heart failure .You need to investigated with E K G (Electrocardiogram) & echocardiogram to isolate the case . I would recommend you visit a cardiologist at the earliest and sort this problem. Please don't wait , light headedness subsides itself. Hope this information will help you. If further any question I will help. Good luck Dr. HET.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor